# SDR UALA2011011300207

- Difficulty date: January 11, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 60,856 hours, 22,563 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17910002
- Part serial: 95268H5668
- Condition: Overheated
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S SLIDING WINDOW IS HOT TO THE TOUCH ON LOWER RIGHT AND ENTIRE LEFT SIDE.  SAMC TEXT: DISCOLORATION IS APPARENT ON RIGHT SIDE OF THE SLIDING WINDOW.  REPLACED NR 2 RT MOVEABLE WINDOW PER MM.
